# SDR FDEA202109232385

- Difficulty date: September 23, 2021
- Submitted: September 23, 2021
- Operation: Air carrier
- Aircraft: N991FD
- Make and model: Boeing 757232
- Aircraft serial: 22911
- Aircraft time: 84,967 hours, 43,208 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Hinge
- Condition: Cracked
- Location: L1 Door Frame
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR CUTOUT, HINGE BOX,INBOARD WEB CRACKED REMOVED AND REPLACED WEB WITH NEW WEB IAW BOEING DWG 141N8315 REV M AND FEDEX   EA # F-5310-T0364264 : FUSELAGE - MAINFRAME - L1 DOOR CUTOUT HINGE BOX, INBD WEB,   ALTERNATE FASTENERS.
